Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Have tendancy of Amebiasis. Have upper stomach pain. Taken Oflox-Oz. Guide

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 1986
Answered : 2094 Questions
I am from India. I have tendancy of Amebiasis. Since last 20 days i have pain in upper stomach starts after bowel. I have taken Oflox-Oz for five days but no releif AND also pre/post biotic
Posted Sun, 2 Jun 2013 in Digestion and Bowels
Answered by Dr. Akhilesh Dubey 46 minutes later
Thanks for posting your query,
You have upper abdomen pain which starts after bowel movement. First I would like to know associated symptoms

1) Do you have spasmodic pain, dull or burning pain?
2) Does your pain is related to meal, if it starts after bowel movement how it is relieved.
3) Do you have loose motions along with pain?
4) Did you have stool routine test?
5) Do you take alcohol or smoke?

This pain could be due to many causes like Infective (including Amoebiasis), Acid Peptic disorder, any Gall bladder stone, and IBS (antacid and anti spasmodic if required.
You will need thorough checkup by XXXXXXX medicine specialist or Gastroenterologist, with investigations like Complete blood count, stool Routine analysis, ultrasonography of abdomen and if required Endoscopy.
Please provide above details then I can answer in detail.

With best Regards.
Dr.Akhilesh Dubey M.D.
Above answer was peer-reviewed by
Follow-up: Have tendancy of Amebiasis. Have upper stomach pain. Taken Oflox-Oz. Guide 29 minutes later
1.yes Not very severe but sometimes relived by passing gas
2.Slight releive when i take meal
3No loose motion
4 Not recently . Two years back endascopy was done and it was normal
5 I take alcohal but limited to one and half peg. No smoking
Besides above, i have problem of GERD. I cannot go to bed for one and half hours after dinner. I am already taking antacid (Penta....)
Besides above, I am also taking:
a Amplopidine 5 mg for BP
b. Losartan 50 mg
d Ecospirin 75mg
e Unicontin 400 mg half tablet OD
f Becanyl 5mg OD
Thanks and regards
Answered by Dr. Akhilesh Dubey 28 minutes later
Thanks for your input,
Your endoscopy was normal and you are having dyspepsia (GERD) Gastro esophageal reflux disease, Pantoprazole and Prokinetic combination is helpful.

You can continue medicines for cholesterol and blood pressure.
Ecosprin can cause gastritis and bronchospasm it may be replaced with Clopidogrel.

If your asthma is well controlled then unicontin and bricanyl may be stopped and if required inhalation therapy may be given. You can do so after consulting your local Physician.

Prokinetic drugs increase motility of gut so you may have to stop for few days and see if it improves your symptoms, can continue plain Pantoprazole, please get your stool R&M.

Please avoid alcohol and if not use only in strict moderation.
Hope I have addressed all your concerns, if you have any doubt.
I will be available for clarification.

Dr.Akhilesh Dubey M.D.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor